Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Andreev, Aleksei Vital'evich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:58
Abstract pages:120
Full texts:42
References:15
E-mail:

http://www.mathnet.ru/eng/person115294
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. A. V. Andreev, M. V. Shamolin, “Methods of mathematical modeling of the action of a medium on a conical body”, Contemporary Mathematics and Its Applications, 98 (2015),  9–16  mathnet; Journal of Mathematical Sciences, 221:2 (2017), 161–168
2014
2. A. V. Andreev, M. V. Shamolin, “Mathematical modeling of a medium interaction onto rigid body and new two-parametric family of phase patterns”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2014, 10(121),  109–115  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021